# SDR DXTA2022071866190

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N536QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0079
- Aircraft time: 5,292 hours, 3,442 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: NR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: THE MAIN CABIN DOOR WILL NOT LATCH. AFTER BRINGING THE HANDLE TO THE LOCKED POSITION THERE IS NO CLICKING SOUND AND THE AMBER "DOOR OPEN" LIGHT BY THE HANDLE REMAINS ON AS WELL AS THE CABIN DOOR OPEN CAS MESSAGE. CYCLED THE DOOR MULTIPLE TIMES TO NO AVAIL. *** CORRECTIVE ACTION *** POWERED UP AC AND DUPLICATED FAULT CABIN DOOR OPEN MSG REMAINED ON AND NO CLICKING SOUND FROM DOOR SOLENOID. PERFORMED CABIN DOOR RESET PROCEDURE. CABIN DOOR OPERATIONAL CHECK IS SATISFACTORY. CABIN DOOR CAS MSG GOES AWAY AS REQUIRED AND CABIN DOOR SOLENOID CLOSES OK. ALL IAW CE 680A AFM PROCEDURES 3 510 29. NO FURTHER DEFECTS NOTED. OK TO CONTINUE.
